Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Yellowish discharge from behind the ears after a face lift. Inflamed?

I had a mini face lift in May of 2012. Behind one of my ears there is some weeping of a yellowish fluid. The first time, I used an entire box of kleenex. This month a little came out 3-10-13 and 3-31-13. When the fluid is going to come out, it starts to hurt, and I feel as though I am starting with an ear ache. My Dr. said it is not inflamed but I am worried because the fluid comes out of this little spot. I just don t think there should be an opening almost a year after surgery. What do you think???
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response

No, there should not be an opening in that area after almost a year after surgery. Some degree of serous collection is present in the area as is apparent from your description therefore you need a thorough examination to see if there is evidence of any infection especially since the area hurts and the weeping is recurrent.
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor